Good Day all. I have been in sever pain for weeks now, and finally saw DR. yesterday, after using every OTC pain reliever and muscle rubs. She gave me RX for Mobic. I took one right away and it seemed to help, PROBLEM I Read the info sheet that came with the RX and now I am so afraid to take it. The side effects included liver, breathing problems, high BP, weight gain, stomach pain, Etc. I hate medications and I hate al this pain. I wish I never read that rx info. Can anyone PLEASE help me with your experiences, I soooooooooo Appreciate your help. Thank You
You're not taking it for a long time, and most of those happen in those cases. The only side effect I ever had from meds like these is the stomach pain. Take something like pepcid along with it. Believe me if your pain is bad enough, you aren't going to worry about possible side effects. They list everything,, and there is nothing saying you'll have any of them. By the way, severe pain causes high BP too. You do need to find out why you have the pain.
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2010 • 2 answers
Posted 4 Jun 2012 • 2 answers
Posted 16 Jan 2013 • 2 answers
Posted 18 May 2013 • 5 answers
Posted 5 Jun 2015 • 2 answers